# SDR TRBACPCP2010042

- Difficulty date: June 29, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 32,024 hours, 30,893 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN PANEL, REAR SPAR BTW RIBS 7-8 FINAL CORROSION BLEND-OUT REPAIR. WAITING FOR COMPLETION OF EO E2-57MR-319R3 FOR FURTHER DETAILS.  C/W SRAS DO/TS-3714/09-5321 ISSUE C, ATR SRI NR DO/TS 1723/078644, NDT REPORT ACCOMPLISHED IN REF TO AMS 100603-41 NO DEFECTS FOUND AT THIS TIME, C/W EO E2-57MR-319R3.
